Integral inequalities for increasing functions

Ahlswede R, Daykin DE (1979)
Mathematical Proceedings of the Cambridge Philosophical Society 86(03): 391-394.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R, Daykin DE. Integral inequalities for increasing functions. Mathematical Proceedings of the Cambridge Philosophical Society. 1979;86(03):391-394.
Ahlswede, R., & Daykin, D. E. (1979). Integral inequalities for increasing functions. Mathematical Proceedings of the Cambridge Philosophical Society, 86(03), 391-394.
Ahlswede, R., and Daykin, D. E. (1979). Integral inequalities for increasing functions. Mathematical Proceedings of the Cambridge Philosophical Society 86, 391-394.
Ahlswede, R., & Daykin, D.E., 1979. Integral inequalities for increasing functions. Mathematical Proceedings of the Cambridge Philosophical Society, 86(03), p 391-394.
R. Ahlswede and D.E. Daykin, “Integral inequalities for increasing functions”, Mathematical Proceedings of the Cambridge Philosophical Society, vol. 86, 1979, pp. 391-394.
Ahlswede, R., Daykin, D.E.: Integral inequalities for increasing functions. Mathematical Proceedings of the Cambridge Philosophical Society. 86, 391-394 (1979).
Ahlswede, Rudolf, and Daykin, David E. “Integral inequalities for increasing functions”. Mathematical Proceedings of the Cambridge Philosophical Society 86.03 (1979): 391-394.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar